# SDR UIEA2021081101766

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,697 hours, 19,977 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Ac Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN "R AC BUS OFF" EICAS, RIGHT AC BUS ISLN. AFTER RESET, OPS NORMAL( ACCOMPLISHED BPCU BITE PERIODIC TEST AS PER AMM 24-22-00-745-004 AND NO FAULTS FOUND, OK FOR CONTINUED SVC, OPS OK PER AMM TASK 24-22-00-715-044 )
